# SDR DALA2025120908988

- Difficulty date: December 4, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 99,744 hours, 17,159 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE NR 1 PYLON FWD UPPER SPAR WEB.   ACCOMPLISH ER/A 630407-14AD.   (1335822)
